SOME FUNCTIONAL RELATIONS INVOLVING I-FUNCTION USING FRACTIONAL INTEGRAL OPERATORS

Journal Title: Journal of Science And Arts - Year 2013, Vol 24, Issue 3

Abstract

There are many papers in mathematical literature in which the functional relation associated with the hypergeometric functions and the logarithmic derivative of gamma function (digamma function) is derived using the application of fractional integration operators. In order to unify and extend the existing results Katsuyuki Nishimoto and R. K. Saxena [16], R. K. Saxena [17], Kalla and Ross [13] and Kalla and Al-saquabi [12] have already contributed their observations. In the proposed paper we seek to establish functional relations between digamma functions and I-function by the application of Erdélyi-Kober integral operators.

Authors and Affiliations

ANJALI THAKUR, D. K. JAIN, RENU JAIN

Keywords

Related Articles

A NOTE ON RINGS

In this paper we have mainly obtained some properties satisfied by the invertible and complement elements of a ring R with unity. We obtained that the complement of an idempotent element in a ring is idempotent. We obtai...

A SCHEMA FOR OBTAINING THE SUM OF THE ALTERNATING SERIES

We recall some classical methods for obtaining the sum of the alternating series and we give a special attention to one of these methods, generalizing the schema based on the identity of Catalan.

THE THEORETICAL AND EXPERIMENTAL STUDY OF SOME METALS HEATING AND MELTING UNDER THE ACTION OF LASER RADIATION

This study presents both theoretical and experimental results on the laser irradiation of some metals (steel, aluminium, titanium), using a Nd:YAG laser. The theoretical study involves the solving of heat equation f...

THE INFLUENCE OF LASER RADIATION ON MAGNETIC PROPERTIES OF METALS

The problem of reducing power losses in electrical plates of Fe-Si, the strict current world is very complex, requiring a thorough knowledge of material structure and linked to it, the configuration of magnetic fields th...

Download PDF file
  • EP ID EP156891
  • DOI -
  • Views 206
  • Downloads 0

How To Cite

ANJALI THAKUR, D. K. JAIN, RENU JAIN (2013). SOME FUNCTIONAL RELATIONS INVOLVING I-FUNCTION USING FRACTIONAL INTEGRAL OPERATORS. Journal of Science And Arts, 24(3), 245-254. https://europub.co.uk/articles/-A-156891